# SDR EIA2000295

- Difficulty date: September 18, 2000
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - FOUND C6 CHECK, FS 756 RBL 51 FLOORBEAM UPPER CHORD HAS DOUBLE DRILLED HOLES.  REPAIRED FLOORBEAM UPPER CHORD AT FS 756 RBL 51.6.  REMOVED DAMAGED FLANGE, FABRICATED AND INSTALLED REPAIR FILLERS AND DOUBLERS PER ECRA 944-53-067-2.  (M)
